# SDR DHL2005802501

- Difficulty date: June 27, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER EXTERNAL SKIN INTERIM REPAIR, STA XW 104.000-110.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1, SRM 57-7-1 FIG. 1. REMOVED PLATING WITH EXISTING INTERIM REPAIR IAW SRM 51-1-21 PG.1. FABRICATED NEW PLATING (AL2024Y3 0.040) IAW SRM 57-7-1 FIG. 1 ITEM D. CLEANED, TREATED AND PRIMED NEW PLATING INTERNAL PART AND AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW PLATING IAW SRM 51-1-21 PG.1, SRM 51-3-0 PG. 1. TORQUED IAW SRM 51-3-1.
